MathSciNet Relay Station
MathSciNet bibliographic data
MR829052 35J15 (35J60 58G30)
Kenig, Carlos E.; Ni, Wei-Ming On the elliptic equation $Lu-k+K\,{\rm exp}[2u]=0$. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 12 (1985), no. 2, 191–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement